MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ACIS IMPLANT LORDOTIC/STANDARD 9MM HEIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ACIS IMPLANT LORDOTIC/STANDARD 9MM HEIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number 08.843.009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s height reported as 64 inches.Additional patient identifier reported as (b)(6).Date of postoperative pain development is unknown.Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter address and phone number were not available for reporting.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an anterior cervical discectomy and fusion (acdf) procedure using vivigen cellular bone matrix at the c5-c7 levels on (b)(6) 2017, where the patient was implanted with a vectra plate, two spacers with central lumen, a vivigen pouch and a distractor pin.Post-operatively, on (b)(6) 2018, the patient had a fall in shower that resulted in headache, hip pain, and small laceration.On (b)(6) 2018, the patient presented again with hip pain.Concomitant device reported: unk - biologic tissue matrix: vivigen (part # unknown, lot unknown, quantity 1); distractor pin 12mm (part # 02.600.022, lot # unknown, quantity 1).This report is for one (1) acis implant lordotic/standard 9mm height.This is report 3 of 4 for complaint (b)(4).

Brand Name
ACIS IMPLANT LORDOTIC/STANDARD 9MM HEIGHT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7864507
Report Number2939274-2018-53722
Device Sequence Number1938879
Product Code ODP
UDI-Device Identifier10705034761640
UDI-Public(01)10705034761640
Combination Product (Y/N)N
PMA/510(K) Number
K120275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08.843.009
Device Catalogue Number08.843.009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight101